Two-dimensional noncommutative swanson model and its bicoherent states

Risultato della ricerca: Chapter

4 Citazioni (Scopus)

Abstract

We introduce an extended version of the Swanson model, defined on a two-dimensional noncommutative space, which can be diagonalized exactly by making use of pseudo-bosonic operators. Its eigenvalues are explicitly computed and the biorthogonal sets of eigenstates of the Hamiltonian and of its adjoint are explicitly constructed.We also show that it is possible to construct two displacement-like operators from which a family of bi-coherent states can be obtained. These states are shown to be eigenstates of the deformed lowering operators, and their projector allows to produce a suitable resolution of the identity in a dense subspace of L 2 (R 2 ).
Lingua originaleEnglish
Titolo della pubblicazione ospiteTrends in Mathematics
Pagine9-19
Numero di pagine11
Stato di pubblicazionePublished - 2019

Serie di pubblicazioni

NomeTRENDS IN MATHEMATICS

All Science Journal Classification (ASJC) codes

  • ???subjectarea.asjc.2600.2600???

Fingerprint Entra nei temi di ricerca di 'Two-dimensional noncommutative swanson model and its bicoherent states'. Insieme formano una fingerprint unica.

Cita questo